I have always had a very regular menstrual cycle, but I'm now 9-10 days late. My husband and I use condoms, but did have one slip off right after my last period. This was a slightconcern, but it wasn't near my normal ovulation time, so we weren't excessively worried at the time. I occasionally have noticable spotting when I ovulate, and did not notice any this month. I've taken two pregnancy tests and they have both been negative; I also had a very small amount of spotting two days ago. The only thing I have done differently this month is get the H1N1 vaccine about a day or two before I planned on getting my period. Can getting the flu vaccine delay or cause a missed period? I've researched this and found quite a few women asking, but most of the answers being "no"...but with so many women asking, it made me curious. I know the best solution is to see a doctor, but my husband and I have both lost out health insurance and money is tight. Please help.
I had the H1N1 nasal mist and the flu shot 21 days ago.
I did not have any side effects other than runny nose few days. No fever nothing.
But I had missed my period. I usually get my period on time may be a day delay or early but on time. It has passed 3 days so far and I am not pregnant.
I am totally convinced there must be something to with the H1N1 vaccine because it has never happened before!
i had got the h1n1 vaccine this month. now my period have not shown. the week i took the vaccine i had suppose to get my period. now i'm getting scared. i bought a pregnacy test and it came out negative. i use condoms when i have sex. Can any body help me?
I am curious if anyone thaqt posted these comments ever did get their period after getting the vaccince? I have not had my menstrual cycle now in 5 months and although I am only 30 but my doctor tested to see if I am menopausal or pregnant and everything has come back negative. The last time I had my period was November 9th and I received the H1N1 vaccine around November 20th. The next step is Dr. wants to do is put me on the pill if it has not come by June to force it too happen but I have never taken the pill and do not want to take meds if it is not needed as I am not sexually active so there is no need to be on the pill. I didn't even know this was a possible side effect until 2 days ago and now am wondering if I should be going back to the doctor and asking if this is a side effect. I really want to have chilldren of my own eventually and am starting to really worry...
The only thing I did different is get the flu shot my periods are like clock work every 25 days I'm 41 and use protection and know I'm not pregnant if so many women are asking there is obvious a link between the two my last period 12/29/12 flu shot 1/21/13.
I had the flu shot on November 23 and I have had my period with sever cramps and pains since thanksgiving day....27 days now and its still going strong...they have always been regular( 6-7 days). Nobody knows what is wrong and I'm going crazy with this pain
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.